Vol. 2 No. 2 (2022): International Journal of Economics, Management and Tourism

he International Journal of Economics, Management and Tourism (IJEMT) is published by the Faculty of Tourism and Business logistics at University “Goce Delchev”, Shtip, N. Macedonia. The journal is dedicated to the advancement of interdisciplinary research and practices across economics, management, and tourism, and become a leading journal in its field. Each submitted paper will be assessed in high standard of excellence by the member of international editorial advisory board.

The IJEMT is peer-reviewed and issued two times per year, in both print [*] and online versions. All manuscripts should be classified according to JEL Classification System https://www.aeaweb.org/econlit/jelCodes.php?view=jel

[*] Printing on demand – Extra fee will be charged to the authors that demand printed version

Published: 2022-12-29

Full Issue